# SDR SWAA2023112724697

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N871HK
- Make and model: Boeing 737-8
- Aircraft serial: 67775
- Aircraft time: 3,329 hours, 1,734 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT BEHIND CA SEAT DOES NOT TEST<[01] R&R FLIGHT DECK EMER FLASHLIGHT ASSY IAW AMM 25-64-00
